# SDR USAA2013041900003

- Difficulty date: April 18, 2013
- Submitted: April 19, 2013
- Operation: Air carrier
- Aircraft: N679AW
- Make and model: Airbus A320-232
- Aircraft serial: 2613
- Aircraft time: 27,276 hours, 9,796 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 7909
- Condition: Inoperative
- Location: Cabin
- Part time: 27,267 hours, 9,794 cycles
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAIL AFT POWER SUPPLY UNIT FAULT 5 ROWS OF LIGHTS INOPERATIVE ROW 26, 22, 17, 4 & 13.  REMOVED AND REPLACED EMERGENCY LIGHT POWER SUPPLY UNIT, AFT CABIN.
